Tuesday, April 19, 2011

Side effects

I have been taking the hypertension meds for about 3 weeks now. The doctor told me that there shouldn't be any side effects but I notice that my body is reacting to it. Two days after took the meds, I started getting leg cramps in the morning just like what I experienced when I was in my 3rd trimester of pregnancy. Besides that, I always feel light headed, having nausea and sometimes when I stand up too abruptly from a sitting down position, I lose my balance.

I also have problem focusing whenever I'm behind the wheels. Usually I'm quite alert when I'm on the road but under the influence of this meds, I become quite careless and sometimes drive too slowly. Other drivers honked at me a few times, I believe it was because I forgot to give indication before turning at a junction.
My mood swing also worsens. I don't get agitated (as how I usually did) but I'm never in good mood. Everything feels so bland. No excitement. Everyone I meet fails to bring out any joy. I'm usually the jovial type but now I feel like a boring old woman with nothing thrilling happening in my life.

I'm going to see another doctor this weekend, for a third opinion and to get him to confirm whether I really need the hypertension meds. Last year, another doctor told me that I didn't need them yet.

No comments: